Pacific Journal of Mathematics

On the existence of strong liftings in second countable topological spaces.

Siegfried Graf

Article information

Pacific J. Math., Volume 58, Number 2 (1975), 419-426.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46G15: Functional analytic lifting theory [See also 28A51]


Graf, Siegfried. On the existence of strong liftings in second countable topological spaces. Pacific J. Math. 58 (1975), no. 2, 419--426.

Export citation


  • [1] K. Bichteler, Integration Theory (with Special Attention to Vector Measures), Lect. Notes in Mathematics 315 (1973), Springer Verlag, Berlin-Heidelberg-New York.
  • [2] B. Eifrig, Ein nicht-standardBeweis fur die Existenz enes starken Liftings in ~ ([0,l[), Contributions to Nonstandard Analysis, Edited by W.A.J. Luxemburg and A. Robinson, North Holland Publ. Co., Amsterdam 1972.
  • [3] J. Gapaillard, Relevements, Bases de derivation ensemblisteset fonctionelles, These, Nantes 1972.
  • [4] S. Graf, SchnitteBoolescher Korrespondenzen und ihreDualisierungen, Dissertation, Erlangen 1973.
  • [5] A. Ionescu Tulcea and C. Ionescu Tulcea, Topics in the Theory of Lifting,Springer Verlag, Berlin-Heidelberg -- New York 1969.
  • [6] J. von Neumann and M. H. Stone, The determination of representative elements in the Residual classes of a Boolean algebra,Fund. Math., 25 (1935), 353-376.
  • [7] M. Sion, A theory of Semigroup Valued Measure, Lect. Notes in Mathematics, 355 (1973), Springer Verlag, Berlin-Heidelberg -- New York.
  • [8] T.Traynor, An Elementary Proofof the Lifting Theorem,Pacific J. Math., 53(1974), 267-272.